# SDR MALA975707

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849MA
- Make and model: Dhav DHC8102
- Aircraft serial: 347
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1013075
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, ONE RED FLOOR TRACK EMERGENCY LIGHT WAS FOUND INOPERABLE.  MAINTENANCE RE-LAMPED RED FLOOR TRACK LIGHT.  ALL CHECKS GOOD.  (X)
